MedElevator Войти в исследования
← Поиск публикаций

DOI 10.21873/anticanres.17694

Медицинская библиотека · Anticancer research · 2025

Ifosfamide-induced Catatonia - A Rare Presentation and Review of Ifosfamide-induced Central Nervous System Toxicity Along With Therapeutic Approaches.

Lyndon Stanley

СтатьяКлинический случайОбзорПеревод пока не подготовлен

Аннотация

BACKGROUND/AIM: Ifosfamide is a well-known chemotherapeutic agent used to treat various cancer types but is associated with central nervous system toxicity, termed ifosfamide-induced encephalopathy (IIE). Rarely, this toxicity manifests as catatonia.

CASE REPORT: We present the case of a 61-year-old woman with diffuse large B-cell lymphoma who developed profound catatonia after ifosfamide infusion. Her symptoms resolved completely following a single intravenous dose of lorazepam.

CONCLUSION

This case underscores the importance of recognizing catatonia as a manifestation of IIE and supports the use of lorazepam as both a diagnostic and therapeutic intervention.

Для цитирования: Lyndon Stanley. Ifosfamide-induced Catatonia - A Rare Presentation and Review of Ifosfamide-induced Central Nervous System Toxicity Along With Therapeutic Approaches.. Anticancer research. 2025. DOI: 10.21873/anticanres.17694.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.